Please use this identifier to cite or link to this item:
Main Title: Structured pseudospectra for small perturbations
Author(s): Karow, Michael
Type: Article
Language Code: en
Abstract: In this paper we study the shape and growth of structured pseudospectra for small matrix perturbations of the form $A \leadsto A_\Delta=A+B\Delta C$, $\Delta \in \boldsymbol{\Delta}$, $\|\Delta\|\leq \delta$. It is shown that the properly scaled pseudospectra components converge to nontrivial limit sets as $\delta$ tends to 0. We discuss the relationship of these limit sets with $\mu$-values and structured eigenvalue condition numbers for multiple eigenvalues.
Issue Date: 8-Dec-2011
Date Available: 14-Dec-2017
DDC Class: 518 Numerische Analysis
512 Algebra
Subject(s): eigenvalues
spectral value sets
condition numbers
Journal Title: SIAM Journal on Matrix Analysis and Applications
Publisher: Society for Industrial and Applied Mathematics
Publisher Place: Philadelphia, Pa.
Volume: 32
Issue: 4
Publisher DOI: 10.1137/090774744
Page Start: 1398
Page End: 1383
EISSN: 1095-7162
ISSN: 0895-4798
Appears in Collections:FG Numerische Lineare Algebra » Publications

Files in This Item:
File Description SizeFormat 
2011_karow.pdf284.45 kBAdobe PDFThumbnail

Items in DepositOnce are protected by copyright, with all rights reserved, unless otherwise indicated.